Integral manifold of the parabolic differential equation with deviating argument

Lubica Kossaczká

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 253-260
  • ISSN: 0010-2628

How to cite

top

Kossaczká, Lubica. "Integral manifold of the parabolic differential equation with deviating argument." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 253-260. <http://eudml.org/doc/17736>.

@article{Kossaczká1989,
author = {Kossaczká, Lubica},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {functional differential equations; integral manifold},
language = {eng},
number = {2},
pages = {253-260},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Integral manifold of the parabolic differential equation with deviating argument},
url = {http://eudml.org/doc/17736},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Kossaczká, Lubica
TI - Integral manifold of the parabolic differential equation with deviating argument
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 253
EP - 260
LA - eng
KW - functional differential equations; integral manifold
UR - http://eudml.org/doc/17736
ER -

References

top
  1. Fodčuk V., Integral'nyje mnogoobrazija dl'a nelinejnych differencijal'nych uravnenij s zapazdyvajuščim argumentom, Ukrajinskij matem. žurnal 21 (1969), 627-639. (1969) MR0254385
  2. Hale J., Integral manifolds of perturbated differential systems, Ann. Math. 73 (1961), 496-531. (1961) Zbl0163.32804MR0123786
  3. Hale J., Averaging Methods for Differential Equations with Retarded Arguments and a Small Parameter, Journ. Diff. Equat. 2 (1966). (1966) Zbl0151.10302MR0188572
  4. Henry D., Geometric Theory of Semilinear Parabolic Equations, Lecture Notes In Math. 40, Springer Verlag, 1981. (1981) Zbl0456.35001MR0610244
  5. Kelley A., The center manifold and integral manifolds for Hamiltonian systems, Notices Amer. Math. Soc. 12 (1965), 143-144. (1965) 
  6. Milota J., Stability and saddle-point property for a linear autonomous functional parabolic equation, Comment. Math. Univ. Carolinae 27 (1986), 87-101. (1986) Zbl0606.35081MR0843423
  7. Milota J., Asymptotic behaviour of parabolic equations with infinite delay, Proc. of Trento conf., 1987. (1987) Zbl0675.45018
  8. Mitropol'skij J. A., Ob issledovaniji integral'nogo mnogoobrazija dl'a system nelinejnych uravnenij, blizkich k uravnenijam s peremennymi koeficientami v Gil'bertovom prostranstve, Ukrajinskij. Mat. Žurnal 16 (1964). (1964) 
  9. Petzeltová H., Milota J., Resolvent operator for abstract functional differential equations with infinite delay, Numer. Functional Anal, and Optimiz. 9 (1987), 779-807. (1987) Zbl0617.34066MR0910855
  10. Pliss V. A., Principle reduction in the theory of the stability of motion, (Russian), Izv. Akad. Nauk S.S.S.R., 28 (1964), 1297-1324. (1964) Zbl0134.30701MR0190449
  11. Pulmann P., [unknown], Diplomová práca MFF UK, Bratislava, 1988. (1988) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.